Modules of finite length and K-groups of surface singularities
Compositio Mathematica, Volume 59 (1986) no. 1, pp. 21-40.
@article{CM_1986__59_1_21_0,
     author = {Levine, Marc},
     title = {Modules of finite length and $K$-groups of surface singularities},
     journal = {Compositio Mathematica},
     pages = {21--40},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {1},
     year = {1986},
     mrnumber = {850118},
     zbl = {0596.14027},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__59_1_21_0/}
}
TY  - JOUR
AU  - Levine, Marc
TI  - Modules of finite length and $K$-groups of surface singularities
JO  - Compositio Mathematica
PY  - 1986
SP  - 21
EP  - 40
VL  - 59
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__59_1_21_0/
LA  - en
ID  - CM_1986__59_1_21_0
ER  - 
%0 Journal Article
%A Levine, Marc
%T Modules of finite length and $K$-groups of surface singularities
%J Compositio Mathematica
%D 1986
%P 21-40
%V 59
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1986__59_1_21_0/
%G en
%F CM_1986__59_1_21_0
Levine, Marc. Modules of finite length and $K$-groups of surface singularities. Compositio Mathematica, Volume 59 (1986) no. 1, pp. 21-40. http://archive.numdam.org/item/CM_1986__59_1_21_0/

[B] S. Bloch: K2 and algebraic cycles. Ann. of Math. 99 (1974) 349-379. | MR | Zbl

[C] A. Collino: Quillen's K-theory and algebraic cycles on almost non-singular varieties. Ill. J. Math. 4 (1981) 654-666. | MR | Zbl

[CS] K. Coombes and V. Srinivas: Relative K-theory and vector bundles on certain singular varieties. Inv. Math. 70 (1982) 1-12. | MR | Zbl

[G] D. Grayson: Higher algebraic K-theory: II (after D. Quillen) LNM No. 551. Springer-Verlag, 1976. | MR | Zbl

[L] M. Levine: Bloch's formula for singular surfaces. Topology 24 No. 2 (1985) 165-174. | MR | Zbl

[LS] M. Levine and V. Srinivas: Zero-cycles on certain singular elliptic surfaces. Comp. Math. 52 (1984) 179-196. | Numdam | MR | Zbl

[MK] N. Mohan Kumar: Rational double points on a rational surface. Invent. Math. 82 (1981). | MR | Zbl

[MM] N. Mohan Kumar and M.P. Murthy: Curves with negative selfintersection on a rational surface. J. Math. Kyoto Univ. 22 (1982/83) No. 4 767-777. | MR | Zbl

[PW] C. Pedrini and C. Weibel: K-theory and Chow groups on singular varieties (preprint). | MR

[M] J. Milnor: Introduction to Algebraic K-theory. Annals of Math. Studies 72, Princeton U. Press (1971). | MR | Zbl

[MS] M.P. Murthy and R. Swan: Vector bundles over affine surfaces. Inv. Math. 36 (1976) 125-165. | EuDML | MR | Zbl

[S] J.P. Serre: Sur les modules projectif. Sem. P. Dubreuill, Univ. Paris No. 2 (1960/61). | Numdam | Zbl

[Sr] V. Srinivas: Vector bundles on the cone over a curve, Comp. Math. 47 (1982) 249-269. | EuDML | Numdam | MR | Zbl

[Sr2] V. Srinivas: Zero-cycles on a singular surface, II. | Zbl